MAUDE Adverse Event Report: Arthrex, Inc. Scorpion Needle, Knee; MANUAL INSTR, GENERAL SURGICAL

Arthrex, Inc. Scorpion Needle, Knee; MANUAL INSTR, GENERAL SURGICAL
Model Number Scorpion Needle, Knee
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 27-aug-2026, it was reported by a sales representative via sems-(b)(6) that an ar-12990n scorpion needle became jammed in the tip of the knee scorpion shaft after firing, and the tip of the scorpion needle broke off when removed from the scorpion.And an ar-1594d-24 drill and passing wire stylets on the back of both pins broke when being screwed back in to clear bony debris.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Scorpion Needle, Knee
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50771175
Report Number1220246-2026-04719
Device Sequence Number16063758
Product Code MDM
UDI-Device Identifier00888867199354
UDI-Public(01)00888867199354(11)251229(17)301130(10)15550481
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberScorpion Needle, Knee
Device Catalogue NumberAR-12990N
Device Lot Number15550481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown